# SDR CWQA201902019

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N267DW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5852
- Aircraft time: 4,450 hours, 2,027 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 600230591005
- Part serial: NSN
- Condition: Debonded
- Location: Horizontal Stab
- Part time: 4,450 hours, 2,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PRE-FLIGHT INSPECTION, A INTEGRAL PANEL ON THE LOWER INBOARD TRAILING EDGE SECTION OF THE LEFT HORIZONTAL STABILIZER TIP END CAP FAIRING, WAS FOUND MISSING AND SHOWED SIGNS OF DE-BONDING.  LEFT HORIZONTAL STABILIZER TIP END CAP FAIRING ASSEMBLY WAS REMOVED AND REPLACED.  P/N OFF 600-23059-1005 P/N ON 600-23059-1013.
